Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

What does swollen glands in throat with painful pimples on tongue and swollen gums indicate?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
I have sore swollen glands on the side of my throat, my tongue has painful white pimples, my gums on my lower jaw are swollen. Is this more then a virus?
Posted Sun, 2 Feb 2014 in Ear, Nose and Throat Problems
Answered by Dr. Chakravarthy Mazumdar 23 minutes later
Brief Answer: Most often a virus Detailed Answer: Hi Viral infections can run such highly symptomatic course of illness. The symptoms that you described could be because of virus. However it is duration of the symptoms and supportive medicines that determine if it can be other organisms. I suggest my patients to use Ibuprofen 400mg thrice a day after meal for two days. Take enough fluids. Nutritious diet Rest for two full days. If the symptoms do not subside / improve in three days then you should see a local doctor. Suppose you have red throat, productive cough, loss of appetite and weight you should see a doctor immediately. Hope this helps.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor